Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 195, NWS Atlanta, GA

June 28, 20187 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 10:50 AM EDT for 7 counties in Georgia. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 10:50 AM EDT (14:50 UTC)
Expired
Jun 28, 2018, 11:30 AM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Catoosa County, GA, Dawson County, GA, Gilmer County, GA, Gordon County, GA, Murray County, GA, Pickens County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 145 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:55 AM EDTTSTM WND DMG2 Ne Ellijay, GAA FEW TREES AND UTILITY LINES DOWN IN THE 1000 BLOCK OF OLD HWY 5 N. VEHICLE WRECKED IN THIS AREA AS WELL, BUT NO INJURIES HAVE BEEN REPORTED.
Jun 28, 11:06 AM EDTTSTM WND DMG2 Ne Roundtop, GASEVERAL TREES AND POWER LINES REPORTED DOWN ALONG SUNLIGHT RD.
Jun 28, 11:12 AM EDTTSTM WND DMG3 Wsw Sequoyah Lake, GAA LARGE TREE WAS REPORTED DOWN ON HIGHWAY 136 NEAR GRAND VIEW ROAD. THE TREE HAS BEEN CLEARED.
Jun 28, 11:15 AM EDTTSTM WND DMG1 Sse Rocky Face, GAMULTIPLE TREES DOWN IN DALTON; BATTLELINE DRIVE, SOUTH DIXIE HWY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1102 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

107 
WUUS52 KFFC 281450
SVRFFC
GAC047-085-123-129-213-227-313-281530-
/O.NEW.KFFC.SV.W.0195.180628T1450Z-180628T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1050 AM EDT THU JUN 28 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Catoosa County in northwestern Georgia...
  Southern Murray County in northwestern Georgia...
  Gilmer County in north central Georgia...
  Central Whitfield County in northwestern Georgia...
  Western Dawson County in north central Georgia...
  Northeastern Gordon County in northwestern Georgia...
  Pickens County in north central Georgia...

* Until 1130 AM EDT.

* At 1049 AM EDT, severe thunderstorms were located along a line 
  extending from near Salem to north of Ellijay to near Cherry Log, 
  moving southeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Chatsworth, Jasper, Ringgold, Dawsonville, Ellijay,
  Varnell, Nelson, Tunnel Hill, East Ellijay, Talking Rock, Ranger,
  Amicalola Falls State Park, Sequoyah Lake, Juno, Fausett Lake, Len
  Foote Hike Inn, Cartecay, Pisgah and Talmadge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3487 8490 3479 8479 3473 8468 3476 8428
      3472 8425 3467 8425 3467 8424 3464 8420
      3454 8419 3446 8410 3444 8405 3437 8426
      3441 8454 3462 8496 3490 8513 3490 8499
TIME...MOT...LOC 1449Z 327DEG 37KT 3498 8504 3475 8455 3476 8432 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:44 AM EDT, 6 minutes earlier.

Area forecast discussion, Jun 28, 10:44 AM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1044 AM EDT Thu Jun 28 2018

.UPDATE...

Updated grids through the next 24 hours to adjust trends based on the
ongoing, current, and model evolution of the series of waves
impacting the area in the northwest flow pattern. Looks like the
initial wave will remain more active through the remainder of the
morning and into the afternoon across mainly north and eventually
western portions of the forecast area. Still seeing the second wave
progged to drop south with the main impacts remaining west of the
forecast area. Biggest severe weather threat with the current system
remains very heavy rainfall and strong to damaging winds.

20

&&

.PREV DISCUSSION... /Issued 742 AM EDT Thu Jun 28 2018/

PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/

SHORT TERM /Today through Friday/...

Current radar loop shows some isolated showers and thunderstorms
continuing to move SE out of TN and moving across the CWA. These
storms are weakening and moving slowly SE, but they dont seem to be
diminishing as fast as earlier thought. As these storms move further
south they will be moving into areas that were worked over by the
earlier convection so they should diminish with in the next few
hours.  As for the forecast...The upper level ridge is still
building but it has become more centered over the northwestern Gulf
and eastern TX. This has allowed a broad upper level trough to dig
into the southeastern and mid atlantic states, with very little
movement expected over the next few days. This pattern puts GA right
into the Northwesterly flow with impulses continuing to ride over
the ridge center and right into our area. These waves will help to
produce diurnally driven showers and thunderstorms Today and Friday.
Expecting scattered coverage with storms today and tomorrow with a
marginal chance of any storms becoming severe. The greatest threats
will be gusty winds, heavy rain, frequent lightning, and some hail.

Temperatures will continue to stay on the warm side with heat index
values across central GA expected around 100-103. For now not
planning to issue another heat advisory for today as it requires
heat index values of 105 or higher. Will keep a close eye on things
and update as needed.

01

LONG TERM /Friday Night through Wednesday/...

The upper ridge will be centered east of the MS River at the start
of the period. The ridge gets shifted east somewhat late in the
weekend as an upper trough deepens into the Great Lakes...although
the ridge rebounds towards the end of the period. A weak low
pressure area persists in the vicinity of the northern Gulf and
meanders around that area through Wednesday. In general...our
forecast area will be dominated by mainly diurnal showers and
thunderstorms each day. A few thunderstorms may last all night and
have kept at least a slight chance in for each overnight period.
Have shown some higher pops for portions of central GA Sunday and
Monday due to the effects of the northern Gulf low. GFS and ECMWF
seem to show a strengthening of the low during that time frame. No
big changes to the temperature trend.

41

AVIATION...
12Z Update...
Mostly VFR ceilings but SHRA/TSRA is moving in rapidly and things
will be changing soon. This first round of precip will move
through over the next few hours but another round is expected to
push south out of TN later this afternoon bringing more SHRA/TSRA
to the TAF sites. Ceilings will be up and down today but should
stay in the MVFR to VFR range. VSBYs will do the same. Winds
will start out of the SW and turn slowly to the NW through
tonight. Winds will continue to turn to the NE through Friday
morning. Wind speeds will stay 10kt or less except some gust to
25kt in ad around any stronger storms today.

//ATL Confidence...12Z Update...
Medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  72  94  73 /  80  30  30  20
Atlanta         90  73  92  74 /  70  40  30  20
Blairsville     84  65  88  67 /  90  30  30  20
Cartersville    89  70  92  72 /  70  40  30  10
Columbus        93  74  93  75 /  60  60  40  30
Gainesville     88  71  92  73 /  90  30  30  20
Macon           93  73  94  74 /  70  50  40  30
Rome            90  70  92  72 /  70  40  30  10
Peachtree City  90  71  92  73 /  70  40  30  20
Vidalia         93  74  93  75 /  60  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....26
AVIATION...20
Hazardous weather outlook, Jun 28, 4:52 AM EDT, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
452 AM EDT Thu Jun 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-290900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
452 AM EDT Thu Jun 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous showers and thunderstorms are expected today
into this evening. Strong thunderstorms are likely, but a few
severe thunderstorms are not out of the question. Any severe
thunderstorm that develops will have the potential to produce
damaging wind gusts, frequent lightning strikes and locally heavy
rainfall. An isolated brief tornado cannot be ruled out. The most
likely time for strong to severe storms would be this afternoon
and evening, however a few storms could last overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a chance of thunderstorms each day for the rest of the
time period through the middle of next week, mainly during the
afternoon and evening hours with few storms becoming strong to
severe each day with gusty winds, frequent lightning and isolated
flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 28, 9:28 AM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
928 AM EDT THU JUN 28 2018

GAZ035-037-047-049-281400-
Morgan GA-Walton GA-Barrow GA-Oconee GA-
928 AM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...WALTON...
SOUTHEASTERN BARROW AND OCONEE COUNTIES UNTIL 1000 AM EDT...

At 927 AM EDT...a strong thunderstorm was over Gratis, or near
Monroe...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Winder, Monroe, Watkinsville, Statham, Bogart, Rutledge, North High
Shoals, Bethlehem, Bostwick, Between, Good Hope, Bishop, Fort Yargo
State Park, Windsor, Eastville, Nicholasville, Barnett Shoals,
Pannell, Ebenezer and Bold Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3394 8352 3393 8351 3393 8349 3386 8332
      3385 8332 3384 8328 3382 8330 3359 8360
      3388 8386 3402 8370
TIME...MOT...LOC 1327Z 313DEG 22KT 3389 8368

WIND...40MPH
Special weather statement, Jun 28, 9:33 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
933 AM EDT THU JUN 28 2018

GAZ006-007-013>015-022>025-027-281400-
Gilmer GA-Madison GA-Hall GA-Banks GA-Jackson GA-Dawson GA-
Forsyth GA-Pickens GA-Lumpkin GA-Fannin GA-
933 AM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILMER...NORTHWESTERN
MADISON...HALL...BANKS...NORTHERN JACKSON...DAWSON...NORTHEASTERN
FORSYTH...NORTHEASTERN PICKENS...LUMPKIN AND SOUTHEASTERN FANNIN
COUNTIES UNTIL 1000 AM EDT...

At 932 AM EDT...a line of strong thunderstorms was along a line
extending from 6 miles southeast of Pinefield Crossroads to near
Garland to near Pisgah...and moving south at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Jefferson, Commerce, Dahlonega, Dawsonville, Homer,
Oakwood, Lula, Maysville, Nicholson, Clermont, Pendergrass, Ila,
Gillsville, Talmo, Dougherty, Candler, Amicalola Falls State Park,
Sequoyah Lake and Juno.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3467 8414 3465 8415 3466 8413 3455 8396
      3453 8383 3450 8384 3452 8378 3449 8365
      3443 8361 3447 8357 3444 8339 3432 8339
      3427 8334 3424 8334 3426 8330 3425 8328
      3410 8327 3421 8387 3451 8439 3485 8443
TIME...MOT...LOC 1332Z 339DEG 27KT 3437 8335 3447 8394 3474 8434

WIND...40MPH
Local storm report, Jun 28, 9:46 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 AM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     1 W MOUNT VERNON        32.18N  82.60W
06/27/2018                   MONTGOMERY         GA   911 CALL CENTER

            TREE REPORTED DOWN AT THE INTERSECTION OF BLUEBERRY RD
            AND MORRISON ST.

&&

EVENT NUMBER FFC1800483

KING
Special weather statement, Jun 28, 10:07 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1007 AM EDT THU JUN 28 2018

GAZ014-015-022>025-027-036-281430-
Madison GA-Hall GA-Banks GA-Jackson GA-Dawson GA-Forsyth GA-
Clarke GA-Lumpkin GA-
1007 AM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...HALL...SOUTHERN
BANKS...JACKSON...EASTERN DAWSON...NORTHEASTERN FORSYTH...NORTHERN
CLARKE AND SOUTHWESTERN LUMPKIN COUNTIES UNTIL 1030 AM EDT...

At 1006 AM EDT...a line of strong thunderstorms was along a line
extending from near Dawsonville to near Lanier Speedway to near
Danielsville...and moving southeast at 40 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Jefferson, Commerce, Dawsonville, Homer, Braselton,
Flowery Branch, Oakwood, Lula, Maysville, Arcade, Nicholson,
Hoschton, Winterville, Colbert, Pendergrass, Ila, Gillsville, Hull
and Talmo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3440 8376 3429 8336 3401 8319 3400 8327
      3396 8327 3401 8355 3404 8357 3405 8368
      3409 8379 3413 8382 3411 8385 3424 8412
      3459 8423
TIME...MOT...LOC 1406Z 309DEG 35KT 3439 8415 3416 8376 3414 8331

WIND...50MPH
Local storm report, Jun 28, 10:25 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 AM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     3 W UNION               32.10N  83.30W
06/27/2018                   DODGE              GA   EMERGENCY MNGR

            TREE DOWN AT THE INTERSECTION OF HWY 230 AND LOWER
            ROCKY SPRINGS RD.

&&

EVENT NUMBER FFC1800484

KING
Special weather statement, Jun 28, 10:36 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1036 AM EDT THU JUN 28 2018

GAZ022-023-025-027-034>037-047-281500-
Madison GA-Hall GA-Jackson GA-Walton GA-Barrow GA-Forsyth GA-
Gwinnett GA-Clarke GA-Oconee GA-
1036 AM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHWESTERN HALL...SOUTHERN JACKSON...NORTHEASTERN WALTON...
BARROW...FORSYTH...NORTHEASTERN GWINNETT...CLARKE AND NORTHERN OCONEE
COUNTIES UNTIL 1100 AM EDT...

At 1035 AM EDT...a line of strong thunderstorms was along a line
extending from near Buford Dam to Dacula to Athens...and moving
southeast at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lawrenceville, Winder, Monroe, Jefferson, Cumming, Watkinsville,
Athens, Sugar Hill, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Dacula, Oakwood, Statham, Arcade, Nicholson, Hoschton and
Bogart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3418 8379 3411 8337 3388 8326 3383 8329
      3381 8370 3395 8407 3404 8411 3405 8410
      3405 8411 3431 8411
TIME...MOT...LOC 1435Z 320DEG 19KT 3413 8409 3398 8388 3395 8338

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 27, 8:20 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker40 min
Jun 27, 8:25 PM EDTSpecial Weather StatementFFCBaldwin, Jones35 min
Jun 27, 8:34 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson26 min
Jun 27, 8:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 27, 9:04 PM EDTSpecial Weather StatementFFCJefferson, Washington56 min
Jun 27, 9:10 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker50 min
Jun 27, 9:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 27, 10:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Jun 27, 10:13 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, Floyd, Gordon, Polk32 min
Jun 27, 10:45 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk45 min
Jun 27, 11:21 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 28, 5:54 AM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more36 min
Jun 28, 6:44 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin31 min
Jun 28, 7:14 AM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin31 min
Jun 28, 7:50 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson25 min
Jun 28, 8:04 AM EDTSpecial Weather StatementFFCFannin, Towns, Union26 min
Jun 28, 8:22 AM EDTSpecial Weather StatementFFCBarrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more38 min
Jun 28, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson28 min
Jun 28, 9:04 AM EDTSpecial Weather StatementFFCLumpkin, White26 min
Jun 28, 9:28 AM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton32 min
Jun 28, 9:33 AM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin27 min
Jun 28, 10:07 AM EDTSpecial Weather StatementFFCDawson, Hall, Jackson23 min
Jun 28, 10:17 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer43 min
Jun 28, 10:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jun 28, 10:36 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Oconee24 min
Jun 28, 11:03 AM EDTSpecial Weather StatementFFCGwinnett, Oconee, Walton27 min
Jun 28, 11:15 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Gordon, Murray, Walker, Whitfield45 min
Jun 28, 11:19 AM EDTSpecial Weather StatementFFCCherokee, Forsyth26 min
Jun 28, 11:37 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens41 min
Jun 28, 12:00 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more60 min
Jun 28, 12:17 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale28 min
Jun 28, 12:22 PM EDTSpecial Weather StatementFFCCobb23 min
Jun 28, 12:30 PM EDTSpecial Weather StatementFFCClayton, Fayette30 min
Jun 28, 12:34 PM EDTSpecial Weather StatementFFCButts26 min
Jun 28, 12:47 PM EDTSpecial Weather StatementFFCDouglas28 min
Jun 28, 12:55 PM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Jun 28, 12:57 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker48 min
Jun 28, 1:03 PM EDTSpecial Weather StatementFFCButts, Fayette, Lamar, Spalding27 min
Jun 28, 1:06 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 28, 1:09 PM EDTSpecial Weather StatementFFCWashington, Wilkinson36 min
Jun 28, 1:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup49 min
Jun 28, 1:29 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Pike, Upson31 min
Jun 28, 1:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jun 28, 1:41 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk, Walker49 min
Jun 28, 1:43 PM EDTSpecial Weather StatementFFCBibb, Johnson, Peach, Twiggs, Wilkinson32 min
Jun 28, 1:55 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson50 min
Jun 28, 2:02 PM EDTSevere Thunderstorm WarningFFCHarris, Heard, Meriwether, Troup43 min
Jun 28, 2:13 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Laurens, Peach, Pulaski32 min
Jun 28, 2:16 PM EDTSpecial Weather StatementFFCHaralson, Heard29 min
Jun 28, 2:25 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs50 min
Jun 28, 2:31 PM EDTSpecial Weather StatementFFCMacon, Marion, Taylor29 min
Jun 28, 2:34 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski41 min
Jun 28, 2:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski39 min
Jun 28, 2:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Jun 28, 2:47 PM EDTSpecial Weather StatementFFCDooly28 min
Jun 28, 2:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup43 min
Jun 28, 3:00 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more45 min
Jun 28, 3:06 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox39 min
Jun 28, 3:12 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Schley, Sumter33 min
Jun 28, 3:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler30 min
Jun 28, 3:21 PM EDTSpecial Weather StatementFFCHeard24 min
Jun 28, 3:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more47 min
Jun 28, 3:44 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox31 min
Jun 28, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Sumter29 min
Jun 28, 5:16 PM EDTSpecial Weather StatementFFCHarris44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.